# SDR ASAA2017091722166

- Difficulty date: September 17, 2017
- Submitted: October 12, 2017
- Operation: Air carrier
- Aircraft: N611AS
- Make and model: Boeing 737790
- Aircraft serial: 29753
- Aircraft time: 59,534 hours, 27,233 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Cargo Track
- Part number: 146A75013
- Condition: Damaged
- Location: Bs 787
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CARGO TRACK AT BS 787 HAS A DAMAGED LUG.  ACFT GROUNDED.  REMOVED DAMAGED, FABRICATED AND INSTALLED A NEW CARGO TRACK, BS 758 - 867, LBL 17.24 IAW EA 700-53EA-19288, SRM 51-40-02-0G-0, AND 53-60-53-01-2.
